The Annals of Mathematical Statistics

Review: Howard Tucker, A Graduate Course in Probability

Naresh C. Jain

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 41, Number 2 (1970), 748-749.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697130

Digital Object Identifier
doi:10.1214/aoms/1177697130

JSTOR
links.jstor.org

Citation

Jain, Naresh C. Review: Howard Tucker, A Graduate Course in Probability. Ann. Math. Statist. 41 (1970), no. 2, 748--749. doi:10.1214/aoms/1177697130. https://projecteuclid.org/euclid.aoms/1177697130


Export citation